MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number IFNT411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that a patient experienced an infection at the implant site and the implant was removed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: date of this report.Date received by manufacturer.Type of report type of follow up.H6: method code updated to 4109.H6: results code updated to 213.H6: conclusion code updated to 4310.Narrative/data was updated.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No new event information to report.

Brand Name
FULL OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9210009
Report Number0001038806-2019-01226
Device Sequence Number10839115
Product Code DZE
UDI-Device Identifier00844868005018
UDI-Public(01)00844868005018(17)221122(10)2017111102(241)IFNT411
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/22/2022
Device Model NumberIFNT411
Device Catalogue NumberIFNT411
Device Lot Number2017111102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR